# SDR CKSA98196

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-2 CHECK INSPECTION, FOUND COCKPIT FLOOR TRACK SECOND OBSERVERS SEAT AFT TRACK HAS CORROSION AROUND FASTENERS.  REMOVED AND REPLACED AFT FLOOR TRACK AT SECOND OBSERVERS SEAT IAW DC8 SRM 51-1-21.  SEAT TRACK DRILLED IAW DAC DWG NR 3657504.  PRIMED TRACK IAW DC8 SRM 51-1-8 AND 51-3-0.  C-CHECK WORK CARD NUMBER 0051.  NON-ROUTINE NR 02258 TASK NR X0027.
